AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 12, Numéro 2, Année 2017

Ben Gherbal HANANE,Brahim MEZERDI,
The relaxed stochastic maximum principle in optimal control of diffusions with controlled jumps, pp. 1287-1312
http://dx.doi.org/10.16929/2017.1287.105
ABSTRACT
ENGLISH This paper is concerned with optimal control of systems driven by stochastic differential equations (SDEs), with jump processes, where the control variable appears in the drift and in the jump term. We study the relaxed problem, in which admissible controls are measure-valued processes and the state variable is governed by an SDE\ driven by a counting measure valued process called relaxed Poisson measure such that the compensator is a product measure. Under some conditions on the coefficients, we prove that every diffusion process associated to a relaxed control is a limit of a sequence of diffusion processes associated to strict controls. As a consequence, we show that the strict and the relaxed control problems have the same value function. Using similar arguments, we prove the existence of an optimal relaxed control. In a second step, we establish a maximum principle for this type of relaxed problem.

FRANCAIS L'objectif de cet article est l'étude du contrôle optimal de systèmes dirigés par des équations différentielles stochastiques (EDS), présentant des sauts, où le paramètre de contrôle apparaît aussi bien dans le drift que dans le terme de saut. Nous étudions le problème relaxé, dans lequel les contrôles admissibles sont des processus à valeurs mesures et la variable d'état est gouvernée par une EDS dirigée par une mesure de comptage appelée mesure de Poisson relaxée, dont le compensateur est une mesure produit. Sous certaines hypothèses sur les coefficients, nous montrons que tout processus de diffusion associé à un contrôle relaxé est limite d'une suite de diffusions associées à des contrôles stricts. Comme conséquence, nous établissons que les problèmes de contrôle strict et relaxé ont la même fonction de valeurs. En utilisant des arguments similaires, nous montrons l'existence d'un contrôle optimal relaxé. Dans une deuxième étape, nous démontrons un principe du maximum pour ce type de problème relaxé.
Citer cet article par
Ben Gherbal HANANE,Brahim MEZERDI, (2017). The relaxed stochastic maximum principle in optimal control of diffusions with controlled jumps. Afrika Statistika . Volume 12(2), pp 1287-1312
Doi : http://dx.doi.org/10.16929/2017.1287.105













JAS
JAS



ok